Article citationsMore>>

Y. X. Wu and Z. D. Liang, “Existence and Uniqueness of Fixed Points for Mixed Monotone Operators,” Nonlinear Analysis, Vol. 65, 2006, pp. 1913-1924.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top